| Model Number |
2.5MM DRILL BIT, CALIBRATED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via sems that an ar-8943-42 drill bit broke.This occurred during a case on (b)(6) 2023, with no fragments left in the patient.No additional information was provided.Additional information has been requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
Additional information was provided where the arthrex subsidiary employee stated this event occurred during a trauma surgery ankle plate 2.7/3.5.The drill did not break.It was just blunt, without wiring, and the drill was used to complete the case.The patient had good bone quality.
Additional Manufacturer Narrative
Additional information: b5.
Additional Manufacturer Narrative
Not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear.